# SDR AWXA9900051

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Part number: 65C321027
- Condition: Misdrill
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT MLG SUPPORT BEAM LOWER CHORD DAMAGED BY DRILL WHILE REMOVAL OF PANEL LOWER WBL 109.895.  HOLES CLEANED UP BY BLENDING AND REAMING AT NR 2 AND 3 FLAP PEEN AREA.  INSTALLED RIVET SLUG BACR 1580.  ALODINED AND PRIMED AREAS OF HOLES PER AWA ER 2-57-43-18.
